# SDR SWIA202053888

- Difficulty date: September 21, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559.00+96 IS HEAVILY CORRODED ON THE FORWARD FLANGE AND AFT FACE AT STR 26R.  C-CHECK RO 11/11/2020.  REPAIRED FS 559.00+96 CORROSION ON THE FORWARD FLANGE AND AFT FACE AT STR 26R BY PERFORMING SPLICE REPAIR, IAW CRJ-200 SRM.  COMPLETED SKYWEST TASK CARD AND ATTACHED COMPLETED FORM 337.  NO WEIGHT CHANGE, REFERENCE CONTINUATION FOR WORK PERFORMED.
